# SDR CA070705013

- Difficulty date: July 2, 2007
- Submitted: November 3, 2008
- Operation: General aviation
- Make and model: Hughes 269C1
- Aircraft time: 473 hours
- Engine: Lyc HIO360G1A
- System (JASC): 7810 · Engine Collector/Tailpipe/Nozzle
- Part: Gasket
- Condition: Cracked
- Location: Exhaust
- Part time: 210 hours
- Stage of operation: IN
- How discovered: V
- Nature of condition: B
- Precautionary procedure: K

## Discrepancy

(CAN) DURING ROUTINE INSP, IT WAS NOTICED THAT NEARLY ALL OF THE GASKET BETWEEN THE FWD FLANGE AND THE EXHAUST MUFF HAD CRACKED AND FALLEN AWAY, LEAVING THE POSSIBILITY OF A CABIN EXHAUST LEAK. (TC NR 20070705013)
